# SDR DHL2002720528

- Difficulty date: October 14, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, LT WING FWD. SPAR UPPER CHORD IS CORRODED AT WS 130 UPPER SURFACE AT BULGED SEALANT. REPAIRED IAW SRM.
